# SDR SWIA200617277

- Difficulty date: September 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 21,642 hours, 31,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER BUTT STRAP FORWARD OF BIFFY, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED BUTT STRAP CENTER INTERIOR FUSELAGE FORWARD OF BIFFY IAW SRM 120 51-10-02 PG 3 SEC 3A.
